Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 100, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 11, 2015, 8:30 AM CDT for Val Verde County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2015, 8:30 AM CDT (13:30 UTC)
- Expired
- May 11, 2015, 9:00 AM CDT
- In force
- 30 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 67 km from the middle of the area, began a volume at 13:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 4:19 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 1.5 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 975 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
206
WUUS54 KEWX 111330
SVREWX
TXC465-111400-
/O.NEW.KEWX.SV.W.0100.150511T1330Z-150511T1400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
830 AM CDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 900 AM CDT
* AT 830 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES
NORTHEAST OF LAKE VIEW...OR 18 MILES NORTH OF DEL RIO...MOVING EAST
AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DEVILS SHORES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2974 10088 2970 10070 2945 10070 2958 10096
TIME...MOT...LOC 1330Z 292DEG 18KT 2964 10084
HAIL...1.00IN
WIND...60MPH
$$
TB32 follow-up statements
298
WWUS54 KEWX 111347
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
847 AM CDT MON MAY 11 2015
TXC465-111400-
/O.CON.KEWX.SV.W.0100.000000T0000Z-150511T1400Z/
VAL VERDE TX-
847 AM CDT MON MAY 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR EAST CENTRAL VAL VERDE COUNTY...
AT 846 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTH OF
CARTA VALLEY...OR 18 MILES NORTHEAST OF DEL RIO...AND IS MOVING
SLOWLY SOUTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DEVILS SHORES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2974 10088 2970 10070 2945 10070 2958 10096
TIME...MOT...LOC 1346Z 292DEG 18KT 2961 10076
HAIL...1.00IN
WIND...60MPH
$$
TB3724
WWUS54 KEWX 111355
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
855 AM CDT MON MAY 11 2015
TXC465-111404-
/O.EXP.KEWX.SV.W.0100.000000T0000Z-150511T1400Z/
VAL VERDE TX-
855 AM CDT MON MAY 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL VAL VERDE COUNTY
WILL EXPIRE AT 900 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
SOME SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS STORM
BUT SHOULD BE BELOW SEVERE LIMITS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2974 10088 2970 10070 2945 10070 2958 10096
TIME...MOT...LOC 1353Z 292DEG 18KT 2961 10076
$$
TB3What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:58 AM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, May 11, 6:58 AM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 658 AM CDT MON MAY 11 2015 .AVIATION... A LINE OF SHOWERS AND THUNDERSTORMS IS APPROACHING THE TERMINALS AND WILL BRING RAIN WITH REDUCED VISIBILITY. AFTER THIS LINE PASSES THERE SHOULD BE SOME IMPROVEMENT FOR THE MORNING AND EARLY AFTERNOON. CHANCES FOR TSRA WILL INCREASE LATE THIS AFTERNOON AND CONTINUE THROUGH THE END OF THE TAF PERIOD. WHILE CONTINUOUS RAIN IS NOT LIKELY...IT IS HARD TO DETERMINE WHEN IT WILL RAIN AND WHEN IT WILL STOP. OVERALL FLYING CONDITIONS WILL MAINLY BE MVFR THROUGH THIS PERIOD WITH ONLY OCCASIONAL IMPROVEMENTS TO VFR. && .PREV DISCUSSION... /ISSUED 433 AM CDT MON MAY 11 2015/ UPDATE... TO ISSUE SEVERE THUNDERSTORM WATCH FOR THE AREA ALONG AND NORTH OF HWY 90/I-10. THUNDERSTORMS HAVE BEGUN TO FORM OVER VAL VERDE AND EDWARDS COUNTIES AND THEY CONTINUE OVER NORTHERN BURNET AND WILLIAMSON. EXPECT STORMS TO FORM IN BETWEEN THESE TWO AREAS. CONDITIONS ARE FAVORABLE FOR STORMS TO BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MOST LIKELY THREATS. THERE IS ALSO A SMALLER CHANCE FOR A TORNADO. THE WATCH IS IN EFFECT UNTIL 11 AM. PREV DISCUSSION... /ISSUED 324 AM CDT MON MAY 11 2015/ SHORT TERM (TODAY THROUGH TUESDAY)... UPPER AIR ANALYSIS LAST EVENING SHOWED A TROUGH EXTENDING FROM WYOMING TO FAR WEST TEXAS. THERE WAS A 250MB JET STREAK ACROSS THE BIG BEND PUSHING INTO OUR CWA. THE SURFACE WINDS ACROSS OUR AREA WERE FROM THE SOUTHEAST AND DEW POINT TEMPERATURES WERE IN THE 70S. THERE WAS A COLD FRONT STRETCHING FROM CENTRAL OKLAHOMA TO NEAR LUBBOCK TO NORTHEASTERN NEW MEXICO. THE UPPER TROUGH AXIS WILL MOVE TO THE NORTHEAST TODAY AND A WEAK RIDGE WILL BUILD OVER THE REGION. BUT EVEN WITH THIS RIDGING THE FLOW WILL REMAIN SOUTHWESTERLY. AT THE SURFACE...THE COLD FRONT WILL DROP SOUTHWARD AND ENTER OUR CWA AROUND NOON TODAY AND GET TO THE SOUTHERN BORDER BY TUESDAY MORNING. THE FRONT SHOULD ACT AS A FOCUS FOR CONVECTIVE DEVELOPMENT. FORECAST SOUNDINGS SHOW 2000 TO 2500 J/KG OF CAPE AND 30 TO 35 KTS OF VERTICAL WIND SHEAR. THIS COULD PRODUCE MULTICELLULAR STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. WE ARE IN THE SPC SLIGHT RISK AREA FOR TODAY AND IT COVERS MOST OF OUR FORECAST AREA DUE TO THE EXPECTATION OF WIDESPREAD STORMS ALONG THE FRONT. THE FRONT WILL STALL AND THEN RETREAT BACK NORTHWARD TUESDAY. THIS WILL KEEP CHANCES FOR THUNDERSTORMS IN THE FORECAST. PW WILL INCREASE TONIGHT AND TUESDAY TO 1.75 TO 2.00 INCHES. THIS WILL BRING A THREAT FOR LOCALLY HEAVY RAIN. RAINFALL TOTALS OF 1 TO 3 INCHES ARE POSSIBLE SOUTHEAST OF A LINE FROM BURNET TO KERRVILLE TO PEARSALL. WILL HOLD OFF ON FLASH FLOOD WATCH FOR THE MOMENT...BUT MAY ISSUE ONE BEFORE THE DAY SHIFT. LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)... THE FRONTAL BOUNDARY WILL LIE TO THE NORTH OF OUR CWA AND THIS WILL PROVIDE SUFFICIENT LIFT TO PRODUCE THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. AT THE SAME TIME ANOTHER UPPER LEVEL TROUGH WILL MOVE THROUGH THE SOUTHWEST AND INTO THE PLAINS WEDNESDAY AND THURSDAY. MODELS ARE SHOWING AN ADDITIONAL ONE TO TWO INCHES OF RAIN TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. THURSDAY POPS AND QPF WILL BEGIN TRENDING DOWNWARD. ANOTHER UPPER LEVEL TROUGH WILL DIG DOWN ALONG THE WEST COAST AND THE DRYLINE WILL MOVE INTO OUR NORTHWESTERN AREA. WE WILL CONTINUE TO HAVE SLIGHT TO LOW END CHANCE POPS THROUGH THE END OF THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 81 65 73 66 78 / 60 80 80 70 70 AUSTIN BERGSTROM INTL AIRPORT 81 66 74 67 78 / 60 80 80 70 70 NEW BRAUNFELS MUNI AIRPORT 81 67 75 68 79 / 60 80 80 70 70 BURNET MUNI AIRPORT 77 61 70 64 75 / 50 70 80 70 70 DEL RIO INTL AIRPORT 83 67 77 68 80 / 60 70 70 70 70 GEORGETOWN MUNI AIRPORT 79 62 70 65 77 / 60 80 80 70 70 HONDO MUNI AIRPORT 83 67 77 68 81 / 60 70 80 70 70 SAN MARCOS MUNI AIRPORT 82 66 74 67 77 / 60 70 80 70 70 LA GRANGE - FAYETTE REGIONAL 83 69 77 70 80 / 60 80 80 60 70 SAN ANTONIO INTL AIRPORT 82 67 76 68 79 / 60 70 80 70 70 STINSON MUNI AIRPORT 83 69 77 70 80 / 60 80 80 70 70 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...15 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, May 11, 5:05 AM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 505 AM CDT MON MAY 11 2015 TXZ171>173-183>194-202>209-217>225-228-121015- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 505 AM CDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A RISK FOR SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS TODAY. STORMS WILL FORM IN THE VICINITY OF A COLD FRONT ACROSS THE AREA. THERE IS A CHANCE FOR LOCALLY HEAVY RAINFALL LEADING TO FLASH FLOODING TONIGHT. ONE TO THREE INCHES OF RAIN WITH ISOLATED AMOUNTS TO FIVE ARE POSSIBLE. THE MOST LIKELY AREA FOR HEAVY RAIN WILL BE SOUTHEAST OF LINE FROM BURNET TO KERRVILLE TO PEARSALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LOCALLY HEAVY RAINFALL LEADING TO FLASH FLOODING MAY CONTINUE TUESDAY. AN ADDITIONAL INCH OF RAIN IS POSSIBLE. THE MOST LIKELY AREA FOR HEAVY RAIN WILL BE SOUTHEAST OF LINE FROM BURNET TO KERRVILLE TO PEARSALL. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH TUESDAY.
In the hours before
Special weather statement, May 11, 3:01 AM CDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 301 AM CDT MON MAY 11 2015 TXZ183-110845- VAL VERDE TX- 301 AM CDT MON MAY 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL VAL VERDE COUNTY UNTIL 345 AM CDT... AT 300 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF LOMA ALTA...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... VINEGARONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3009 10091 3017 10070 2995 10070 2992 10085 TIME...MOT...LOC 0800Z 252DEG 20KT 3003 10081 ALLEN
Special weather statement, May 11, 3:31 AM CDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 331 AM CDT MON MAY 11 2015 TXZ183-110915- VAL VERDE TX- 331 AM CDT MON MAY 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY UNTIL 415 AM CDT... AT 331 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF JUNO...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BAKERS CROSSING. LAT...LON 2988 10129 3006 10134 3021 10083 2995 10076 TIME...MOT...LOC 0831Z 256DEG 23KT 2999 10123 ALLEN
Special weather statement, May 11, 4:39 AM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
439 AM CDT MON MAY 11 2015
TXZ184-111030-
EDWARDS TX-
439 AM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EDWARDS COUNTY
UNTIL 530 AM CDT...
AT 438 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 18
MILES SOUTH OF ROCKSPRINGS...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
EDWARDS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2982 10040 2981 10002 2975 10002 2974 10003
2972 10002 2971 10006 2968 10002 2966 10003
2963 10001 2962 10002 2968 10042
TIME...MOT...LOC 0938Z 274DEG 21KT 2977 10032
ALLENLocal storm report, May 11, 6:19 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
619 AM CDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 AM TSTM WND GST 6 N REAGAN WELLS 29.64N 99.80W
05/11/2015 E60 MPH REAL TX PUBLIC
PUBLIC REPORT VIA FACEBOOK OF WINDS GUSTING OVER 60
MPH.
&&
EVENT NUMBER EWX1500326Special weather statement, May 11, 7:55 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 755 AM CDT MON MAY 11 2015 TXZ183-111345- VAL VERDE TX- 755 AM CDT MON MAY 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL VAL VERDE COUNTY UNTIL 845 AM CDT... AT 755 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR COMSTOCK...MOVING EAST AT 5 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LOMA ALTA...VINEGARONE...DEVILS RIVER STATE NATURAL AREA AND PAFFORD CROSSING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2957 10111 2985 10124 3001 10071 2972 10071 TIME...MOT...LOC 1255Z 248DEG 6KT 2968 10105 AAT
Special weather statement, May 11, 7:58 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 758 AM CDT MON MAY 11 2015 TXZ204-111330- MEDINA TX- 758 AM CDT MON MAY 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MEDINA COUNTY UNTIL 830 AM CDT... AT 757 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF TARPLEY...MOVING EAST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HONDO...NEW FOUNTAIN AND D'HANIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2963 9941 2962 9899 2930 9907 2924 9941 TIME...MOT...LOC 1257Z 259DEG 22KT 2952 9929 TB3
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 1:54 AM CDT | Special Weather Statement | EWX | Val Verde | 51 min |
| May 11, 2:20 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
| May 11, 2:40 AM CDT | Special Weather Statement | EWX | Val Verde | 50 min |
| May 11, 2:52 AM CDT | Special Weather Statement | EWX | Edwards | 38 min |
| May 11, 3:01 AM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| May 11, 3:21 AM CDT | Areal Flood Advisory | EWX | Burnet, Williamson | 114 min |
| May 11, 3:27 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 48 min |
| May 11, 3:31 AM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| May 11, 3:38 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 52 min |
| May 11, 4:00 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 45 min |
| May 11, 4:23 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 52 min |
| May 11, 4:39 AM CDT | Special Weather Statement | EWX | Edwards | 51 min |
| May 11, 4:43 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 62 min |
| May 11, 4:50 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 44 min |
| May 11, 5:07 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Real, Uvalde | 53 min |
| May 11, 5:21 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| May 11, 5:43 AM CDT | Areal Flood Advisory | EWX | Edwards, Real | 3 hr |
| May 11, 5:55 AM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 65 min |
| May 11, 6:52 AM CDT | Areal Flood Advisory | EWX | Bandera, Real, Uvalde | 113 min |
| May 11, 6:56 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 64 min |
| May 11, 7:01 AM CDT | Areal Flood Advisory | EWX | Bastrop, Lee, Travis | 119 min |
| May 11, 7:55 AM CDT | Special Weather Statement | EWX | Val Verde | 50 min |
| May 11, 7:58 AM CDT | Special Weather Statement | EWX | Medina | 32 min |
| May 11, 8:18 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| May 11, 8:42 AM CDT | Special Weather Statement | EWX | Medina | 33 min |
| May 11, 8:48 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| May 11, 9:01 AM CDT | Special Weather Statement | EWX | Kinney | 44 min |
| May 11, 9:23 AM CDT | Special Weather Statement | EWX | Val Verde | 37 min |
| May 11, 10:01 AM CDT | Areal Flood Advisory | EWX | Val Verde | 119 min |
| May 11, 10:24 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| May 11, 10:38 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 37 min |
| May 11, 10:48 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 56 hr |
| May 11, 11:06 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| May 11, 11:11 AM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 11, 12:36 PM CDT | Special Weather Statement | EWX | Fayette | 39 min |
| May 11, 12:53 PM CDT | Special Weather Statement | EWX | Lee | 52 min |
| May 11, 1:00 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 30 min |
| May 11, 1:59 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 6 hr |
| May 11, 3:29 PM CDT | Special Weather Statement | EWX | Zavala | 31 min |
| May 11, 4:08 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 37 min |
| May 11, 4:14 PM CDT | Special Weather Statement | EWX | Atascosa | 46 min |
| May 11, 4:30 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 3 hr |
| May 11, 4:45 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| May 11, 5:02 PM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| May 11, 5:12 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 48 min |
| May 11, 5:33 PM CDT | Special Weather Statement | EWX | Karnes | 42 min |
| May 11, 5:38 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 52 min |
| May 11, 5:45 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 45 min |
| May 11, 5:52 PM CDT | Severe Thunderstorm Warning | EWX | Karnes | 23 min |
| May 11, 6:13 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes | 3 hr |
| May 11, 6:28 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 62 min |
| May 11, 6:30 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| May 11, 6:31 PM CDT | Special Weather Statement | EWX | Karnes | 44 min |
| May 11, 6:42 PM CDT | Areal Flood Advisory | EWX | Maverick | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.